Previous |  Up |  Next

Article

Title: Addition to my paper “Generalized ordinary differential equations and continuous dependence on a parameter” (English)
Author: Kurzweil, Jaroslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 9
Issue: 4
Year: 1959
Pages: 564-573
Summary lang: Russian
.
Category: math
.
MSC: 34.00
idZBL: Zbl 0094.05902
idMR: MR0111882
.
Date available: 2008-06-09T13:05:00Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/100382
.
Reference: [1] J. Kurzweil: Generalized Ordinary Differential Equations and Continuous Dependence on a Parameter.Czech. Mat. Journal 7 (82), 1957, 3, 418 - 449. Zbl 0090.30002, MR 0111875
Reference: [2] J. Kurzweil: Unicity of Solutions of Generalized Differential Equations.Czech. Mat. Journal 8 (83), 1958, 4, 502-509. Zbl 0094.05901, MR 0111880
.

Files

Files Size Format View
CzechMathJ_09-1959-4_8.pdf 1.057Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo